About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 1, Pages 61-64
http://dx.doi.org/10.1155/S0161171289000074

On some fixed point theorems

Dipartimento di Matematica, Universite di Milano, Via C. Saldini 50, Milano 20133, Italy

Received 1 April 1987; Revised 26 October 1987

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper we prove a fixed point theorem for inward mappings uing a well-known result of Ky Fan type in Hilbert space setting.